# SDR DALA2018071504485

- Difficulty date: July 15, 2018
- Submitted: July 15, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y465 LOC BTW FR 64 TO FR 67+10 INCH AT AFT GALLEY AREA. REPLACED FLOORBEAM -Y465 LOC BTW FR 64 TO FR 67+10 AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DWG D53472816.
